# SDR JGVR20160808001

- Difficulty date: July 28, 2016
- Submitted: August 8, 2016
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 10,371 hours, 8,100 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 66210035
- Condition: Corroded
- Location: Zone 100
- Part time: 10,371 hours, 8,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TO FUSELAGE, FWD ATTACH FITTING HAS DEEP CORROSION ON THE BOTTOM.
